# SDR DHL2004750021

- Difficulty date: February 29, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N750DH
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 36,313 hours, 19,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT FUSELAGE FRAME HAS A DENT BS 1283 BELOW STR 22L.  CUT OUT DAMAGED AREA .75 X .375 INCH LEFT FUSELAGE BS 1287 BETWEEN STR 22L FAB DOUBLER 2024-T3 PO 300606 DIM 6.5 X 12 INCH IAW B272 SRM 57-30-2 FIG 3, 53-30-3 FIG 3.  ALODINED AND PRIMED IAW B727 SRM 51-10-2, INSTALLED DOUBLER IAW B727 SRM 57-40-3 FIG 1.
